# SDR REXA2019042640494

- Difficulty date: April 14, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670323101
- Condition: Corroded
- Location: Waste Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN INTERNAL STRUCTURE OF FWD WASTE LAVATORY SERVICE PANEL INCLUDING ANGLE IMPACT AT LOWER FUSELAGE (FUS) (SM) (TCI 100-16).   CORROSION LEVEL:1 IN INTERNAL STRUCTURE OF FWD WASTE LAVATORY SERVICE PANEL INCLUDING ANGLE IMPACT AT LOWER FUSELAGE WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 DAMAGE WERE MEASURED WITH THE FOLLOWING DIMENSIONS IN INTERNAL STRUCTURE DIAPHRAGM UPPER: ORIGINAL THICKNESS: 0.080" REMAINING THICKNESS:0.076" MAX DEPTH: 0.004", DIAPHRAGM LOWER: ORIGINAL THICKNESS: 0.080" REMAINING THICKNESS: 0.077" MAX DEPTH: 0.003" AND ANGLE IMPACT: ORIGINAL THICKNESS: 0.050" REMAINING THICKNESS: 0.047" MAX DEPTH: 0.003" THEREFORE IT'S WITHIN LIMITS PER CRJ-900 SRM 53-21-23-101-005-A02 EQUIPMENT USED: DIAL INDICATOR P/N: 543-783 SERIAL:18055681 EXP. DATE: 16-JUL-19 N/C: 2380 RGC.
